thanks for the replies!
KS- guess some people do get fluid retention, maybe we are of the lucky ones
I wouldnt be surprised if the multitude of meds are messing with me
Hi Dikid, I've been having similar issues in the last year. I'm a nurse anesthetist so am also on my feet. My pcp thought I was having some venous insufficiency so I ordered rx strength custom compression hose and what an improvement. The first round of hose weren't high enough compression so I asked for stronger hose and they have made all the difference. I was having major swelling of my feet and ankles. I do have an old injury from college that makes my right foot swell but I was having the same problem as you...not able to get my shoes on. And I have narrow feet usually! Haha. My doc did have me get an echo but I'm in my 40's and he was just covering all the bases.
Are you doing a lot of clinical time? Have you been on your feet more than normal? Any SOB? Is the swelling bilaterally equal? You're confident no DVT? I think you would know since you're in nursing school. I've had 2 clots in the last two years and I knew I had a clot. It was in my arm and it hurt the skin simply to pull my sleeve up. I'm also on remicade but haven't considered that causing fluid retention. Maybe it does but I'm unaware. For me, I think the trigger was prednisone.
I have been standing on my feet but I started in august, if anything im on my feet less.
I havent had SOB in the past several weeks and the swelling isnt bilaterally equal, sometimes the left ankle gets more swollen
there is some pain but not what I would expect with DVT
I have done homans and palpated and didnt feel anything abnormal
I was on Entocort but most people dont get fluid retention from that... although some do, and I was on a higher dose (15 mg). Have not taken it since the end of November